# SDR DALA2023040402603

- Difficulty date: March 16, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Aircraft time: 58,490 hours, 41,700 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 9512 -HYD/MISC- THE FLIGHT CREW DECLARED AN EMERGENCY FOLLOWING THE ILLUMINATION OF THE "RIGHT HYD LO" MESSAGE AND THE RIGHT HYDRAULIC SYSTEM QUANTITY DROPPING. THE QRH WAS COMPLIED WITH AND THE LANDING WAS UNEVENTFUL. CORRECTIVE ACTION: MAINTENANCE FOUND THAT A LOOSE B-NUT AT THE RUDDER ACTUATOR WAS LEAKING. THE LINE WAS SECURED, THE SYSTEM WAS SERVICED AND BLED, AND THE LEAK CHECK WAS GOOD PER B717 AMM 29-00-00. THE AIRCRAFT RETURNED TO SERVICE. (LP #9098442)
